# SDR LR7A2015060100588

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: P4LAD
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,191 hours, 22,125 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH APU NOT OPERATING, NORMAL FLIGHT OPERATIONS, APU FIRE WARNING LIGHT WOULD INTERMITTENTLY COME ON DURING FLIGHT.
